An orientation preserving fixed point free homeomorphism of the plane which admits no closed invariant line. (English) Zbl 0668.54024

Recently the first author has constructed an orientation preserving, fixed point free homeomorphism of the euclidean plane which has no invariant closed topological line [M. Brown, Fundamental regions of Brouwer homeomorphisms (to appear)]. The paper is devoted to a more simple and accessible example of such a homeomorphism.
Reviewer: N.V.Ivanov


54H20 Topological dynamics (MSC2010)
37D99 Dynamical systems with hyperbolic behavior
Full Text: DOI


[1] Andrea, S., On homeomorphisms of the plane which have no fixed points, Abh. math. sem. univ. Hamburg, 30, 61-74, (1967) · Zbl 0156.43704
[2] M. Brown, Fundamental regions of Brouwer homeomorphisms, to appear. · Zbl 0732.54029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.